The limiting behaviour of Hanski's incidence function metapopulation model

McVinish, R. and Pollett, P. K. (2014) The limiting behaviour of Hanski's incidence function metapopulation model. Journal of Applied Probability, 51 2: 297-316. doi:10.1239/jap/1402578626

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
mcvinish_pollett_2014jap_postprint.pdf Full text (open access) application/pdf 171.36KB 0

Author McVinish, R.
Pollett, P. K.
Title The limiting behaviour of Hanski's incidence function metapopulation model
Journal name Journal of Applied Probability   Check publisher's open access policy
ISSN 0021-9002
1475-6072
Publication date 2014-01-01
Year available 2014
Sub-type Article (original research)
DOI 10.1239/jap/1402578626
Open Access Status File (Author Post-print)
Volume 51
Issue 2
Start page 297
End page 316
Total pages 20
Place of publication Sheffield, S Yorks, United Kingdom
Publisher Applied Probability Trust
Language eng
Abstract Hanski's incidence function model is one of the most widely used metapopulation models in ecology. It models the presence/absence of a species at spatially distinct habitat patches as a discrete-time Markov chain whose transition probabilities are determined by the physical landscape. In this analysis, the limiting behaviour of the model is studied as the number of patches increases and the size of the patches decreases. Two different limiting cases are identified depending on whether or not the metapopulation is initially near extinction. Basic properties of the limiting models are derived.
Keyword Extinction threshold
Point process
Spom
Stochastic patch occupancy model
Weak convergence
Q-Index Code C1
Q-Index Status Confirmed Code
Grant ID DP120102398
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2015 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 29 Jul 2014, 12:33:49 EST by System User on behalf of School of Mathematics & Physics